# SDR USAA020364

- Difficulty date: September 19, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 55C2584151
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED, LEFT SIDE, BOTTOM EDGE 19 INCHES AFT OF LEADING EDGE.  RESIN AND OVERLAYED WITH TWO PLIES OF GRAPHITE FABRIC PER EA 74841, SRM 55-40-01, 51-70-17.  (M)
